# SDR CALA2018020900507

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 78,631 hours, 9,490 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRIC SHOCK FROM FWD GALLEY.  WHEN THE CHILLER IS  TURNED OFF, IN THE FIRST CLASS GALLEY SHOCK GOES AWAY.  EMERGENCY DECLARED.  FOUND WIRE INSULATION FOUR INCHES FROM COUNTER LIGHT SWITCH CAUSING SHORT TO STRUCTURE. REPAIRED THE WIRE.
